# SDR DALA2018041602549

- Difficulty date: April 16, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 56,231 hours, 20,056 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON FITTING DOUBLER FROM BS 747 TO 767, STRINGERS 27L - 27R. THE DOUBLER WAS REMOVED, MEASURED, AND TREATED IAW ER/A 567631-14 REV, ORIGINAL.
